Skip to Main content Skip to Navigation
Journal articles

Global existence for a system of non-linear and non-local transport equations describing the dynamics of dislocation densities

Abstract : In this paper, we study the global in time existence problem for the Groma-Balogh model describing the dynamics of dislocation densities. This model is a two-dimensional model where the dislocation densities satisfy a system of transport equations such that the velocity vector field is the shear stress in the material, solving the equations of elasticity. This shear stress can be expressed as some Riesz transform of the dislocation densities. The main tool in the proof of this result is the existence of an entropy for this system
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00319937
Contributor : Ahmad El Hajj <>
Submitted on : Thursday, January 1, 2009 - 11:30:07 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM
Document(s) archivé(s) le : Friday, June 4, 2010 - 11:08:58 AM

Files

exis_orlicz_simp2.pdf
Files produced by the author(s)

Identifiers

Citation

Marco Cannone, Ahmad El Hajj, Regis Monneau, Francis Ribaud. Global existence for a system of non-linear and non-local transport equations describing the dynamics of dislocation densities. Archive for Rational Mechanics and Analysis, Springer Verlag, 2010, 196 (1), pp.71-96. ⟨10.1007/s00205-009-0235-8⟩. ⟨hal-00319937⟩

Share

Metrics

Record views

762

Files downloads

830